# SDR ABXA20151003188

- Difficulty date: October 3, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T2524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 955, FAIL SAFE STRAP HAS .125 CRACK APPROX 2:00 POSITION AT THE BOTTOM FASTENER HOLE.  LT FAIL SAFE STRAP IS BEING REPLACED.  NEW FAIL SAFE STRAP PN 145T2524U21 TO BE INSTALLED ON EA53500013-008.  SDR INFO CRACKED .125", PN 145T2524, PART NAME FAIL SAFE, SN NSN, FS & BS LOCATION: FROM STATION 955 TO LT STRINGER & WS LOCATION: FROM 5RT TO 22L.  ACFT WAS GNDED.
